# SDR CALA2015051893796

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 98,546 hours, 11,674 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RUBBER BURNING SMELL IN UPPER DECK GALLEY ELEVATOR, SUSPECT FAILED LIGHT ASSEMBLY.  REPLACED ASSEMBLY, NO FURTHER BURNED SMELLS DETECTED.
